Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mentalfright

red spots after acne using Clindamycin

i started using Clindamycin last thursday. and i have already seen a diff. they do make the acne go away alot faster then normal...but they are leaving red spots where the acne used to be and it seems like it is bringing out past marks/scars that i thought have fadded. since the Clindamycin clears it up faster is that causing it to leave red marks???has this or is this happening to anybody else??

Share this post


Link to post
Share on other sites

alrite man...first of all, do you actually think anyone is going to reply to your post with your grade 3 attidude....next time be a bit more mature when you want someone to reply back to you...anyway, about ur question...i need to know what type of clindamycin ur using...is it a gel, solution or foam? and what percentage is it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×